# SDR ZZDA2012126

- Difficulty date: January 31, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT FLOOR EMERGENCY LIGHT STRIP WAS REMOVED BY PASSENGER DAMAGE.  PLACED NEW STRIP PER B737 AMM 33-51.
